Advertisement

Czechoslovak Mathematical Journal

, Volume 69, Issue 1, pp 183–195 | Cite as

Finite Distortion Functions and Douglas-Dirichlet Functionals

  • Qingtian ShiEmail author
Article
  • 11 Downloads

Abstract

In this paper, we estimate the Douglas-Dirichlet functionals of harmonic mappings, namely Euclidean harmonic mapping and flat harmonic mapping, by using the extremal dilatation of finite distortion functions with given boundary value on the unit circle. In addition, \(\bar \partial \)-Dirichlet functionals of harmonic mappings are also investigated.

Keywords

Douglas-Dirichlet functional ϱ-harmonic mapping finite distortion functions extremal quasiconformal mapping Dirichlet’s principle 

MSC 2010

30C62 30C70 31A05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    K. Astala, T. Iwaniec, G. J. Martin: Elliptic Partial Differential Equations and Quasicon-formal Mappings in the Plane. Princeton Mathematical Series 48, Princeton University Press, Princeton, 2009.zbMATHGoogle Scholar
  2. [2]
    K. Astala, T. Iwaniec, G. J. Martin, J. Onninen: Extremal mappings of finite distortion, Proc. Lond. Math. Soc., III. Ser. 91 (2005), 655–702.CrossRefzbMATHGoogle Scholar
  3. [3]
    X. Chen, T. Qian: Estimation of hyperbolically partial derivatives of-harmonic quasi-conformal mappings and its applications, Complex Var. Elliptic Equ. 60 (2015), 875–892.CrossRefzbMATHGoogle Scholar
  4. [4]
    P. Duren: Harmonic Mappings in the Plane. Cambridge Tracts in Mathematics 156, Cambridge University Press, Cambridge, 2004.CrossRefzbMATHGoogle Scholar
  5. [5]
    X. Feng: Mappings of finite distortion and harmonic functions, Pure Appl. Math. 32 (2016), 119–126. (In Chinese.) zbl doizbMATHGoogle Scholar
  6. [6]
    X. Feng, S. Tang: A note on the-Nitsche conjecture, Arch. Math. 107 (2016), 81–88.CrossRefzbMATHGoogle Scholar
  7. [7]
    S. Hencl, P. Koskela, J. Onninen: A note on extremal mappings of finite distortion, Math. Res. Lett. 12 (2005), 231–237.CrossRefzbMATHGoogle Scholar
  8. [8]
    D. Kalaj, M. Mateljević: Inner estimate and quasiconformal harmonic maps between smooth domains, J. Anal. Math. 100 (2006), 117–132.CrossRefzbMATHGoogle Scholar
  9. [9]
    Z. Li: On the boundary value problem for harmonic maps of the Poincaré disc, Chin. Sci. Bull. 42 (1997), 2025–2045.CrossRefzbMATHGoogle Scholar
  10. [10]
    M. Mateljević: Dirichlet’s principle, distortion and related problems for harmonic mappings. Publ. Inst. Math., Nouv. Sér. 75(89) (2004), 147–171.Google Scholar
  11. [11]
    M. Mateljević: Dirichlet’s principle, uniqueness of harmonic maps and extremal QC map-pings. Zbornik Radova (Beograd) 10(18) (2004), 41–91.zbMATHGoogle Scholar
  12. [12]
    Y. Qi, Q. Shi: Quasi-isometricity and equivalent moduli of continuity of planar 1/ω2-harmonic mappings, Filomat. 31 (2017), 335–345.CrossRefGoogle Scholar
  13. [13]
    E. Reich: On the variational principle of Gerstenhaber and Rauch, Ann. Acad. Sci. Fenn., Ser. A I, Math. 10 (1985), 469–475.CrossRefzbMATHGoogle Scholar
  14. [14]
    E. Reich: Harmonic mappings and quasiconformal mappings, J. Anal. Math. 46 (1986), 239–245.CrossRefzbMATHGoogle Scholar
  15. [15]
    R. Schoen, T. S. Yau: On univalent harmonic maps between surfaces, Invent. Math. 44 (1978), 265–278.CrossRefzbMATHGoogle Scholar
  16. [16]
    Y. Shen: Quasiconformal mappings and harmonic functions, Adv. Math., Beijing. 28 (1999), 347–357.zbMATHGoogle Scholar
  17. [17]
    Y. Shen: Extremal problems for quasiconformal mappings, J. Math. Anal. Appl. 247 (2000), 27–44.CrossRefzbMATHGoogle Scholar
  18. [18]
    H. Wei: On the uniqueness problem of harmonic quasiconformal mappings, Proc. Am. Math. Soc. 124 (1996), 2337–2341.CrossRefzbMATHGoogle Scholar
  19. [19]
    G. Yao: ¯∂-energy integral and harmonic mappings, Proc. Am. Math. Soc. 131 (2003), 2271–2277.CrossRefzbMATHGoogle Scholar
  20. [20]
    G. Yao: \(\bar \partial \)-energy integral and uniqueness of harmonic maps, Math. Nachr. 278 (2005), 1086–1096.CrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2018

Authors and Affiliations

  1. 1.School of Mathematics and Systems Science and Laboratory of Mathematics, Informatics and Behavioral SemanticsBeihang UniversityBeijingP.R. China
  2. 2.School of Mathematics and Computer ScienceQuanzhou Normal UniversityQuanzhouP.R. China

Personalised recommendations